MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT

ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT
Catalog Number 08104697190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with altp gen.2 on a cobas c 503 analytical unit.The sample initially resulted in an alt value of 7.06 u/l.The sample was repeated, resulting in an alt value of 11.0 u/l accompanied by a data flag indicating a reaction issue.The sample was repeated using decreased sample volume, resulting in an alt value of > 8069 u/l accompanied by a data flag.The sample was repeated, resulting in an alt value of 9.54 u/l accompanied by a data flag indicating a reaction issue.The sample was diluted 1:10 and repeated, resulting in an alt value of > 8097 u/l accompanied by a data flag.The sample was diluted 1:50 and repeated on (b)(6) 2025, resulting in an alt value of 9124 u/l.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).A review of the alarm trace showed sample related alarms.Calibration data was acceptable.Control data was acceptable.Control data showed that controls were outside of range on 28-may-2025 and 29-may-2025.A review of analyzer data showed that laboratory humidity was not at a stable level.Laboratory temperature was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields b7 and d10 have been updated.
 
Additional Manufacturer Narrative
The investigation determined the issue is consistent with the patient's condition, leading to a very high alt concentration in the patient's sample.Malignant hyperthermia (mh) is a serious genetic condition that can lead to a rapid increase in body temperature and muscle breakdown.This can cause rhabdomyolysis, a condition where damaged muscle tissue releases proteins and electrolytes into the blood.Rhabdomyolysis can significantly elevate liver enzymes, including alt and ast, as a result of muscle damage and secondary liver injury.The multiple organ failure and the emergency liver transplant also strongly suggest a severe liver injury, which would be reflected in a very high alt value.With extremely high transaminase concentrations, the nadh is used up before the measurement window begins.Normally, a system flag is triggered in such cases.However, if cloudiness occurs during the measurement, the flag may not activate.This results in a falsely low, unflagged result.

Brand Name
ALTP GEN.2
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22644662
Report Number1823260-2025-02334
Device Sequence Number8632791
Product Code CKA
UDI-Device Identifier07613336130513
UDI-Public07613336130513
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number08104697190
Device Lot Number88078201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/14/2025
11/10/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/04/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COTRIMOXAZOLE (TUESDAYS AND FRIDAYS); FUROSEMIDE (1-1-0); HEPARIN CALCIUM (EVERY 12 HOURS); MYCOPHENOLATE MOFETIL (1-0-1); TACROLIMUS (1-0-1); VALGANCICLOVIR (TUESDAYS, THURSDAYS, FRIDAYS); ZOPICLONE (0-0-0-1)
Patient SexMale